Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wza

Experiencing Bad Breakouts on B5

Well yah so I've been on it for nearly 2 weeks now, 10g daily and I'm experiencing really bad breakouts.. Like all over the side of my face. They seem to be pretty painless tho, so I'm not sure if the b5 is making it all "come out" or not. I look hella bad right now is all I know, I'm actually going to get a smoothbeam consultation tomorrow cuz I got the money to spend and am really sick of the acne I've been getting now that minocycline has failed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×